MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED FLEX SIZE 5/14 MM L; KNEE TIBIAL INSERT

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED FLEX SIZE 5/14 MM L; KNEE TIBIAL INSERT
Model Number 02.12.0514FL
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/15/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 08-feb-2021: lot 189017: (b)(4) items manufactured and released on 01-mar-2019.Expiration date: 2024-feb-17.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Clinical evaluation performed by medacta medical affairs manager: secondary patella resurfacing performed 1 year and 4 months after primary total knee arthroplasty in a (b)(6) years old man.This was caused by intervened arthritis of the patello-femoral joint.During this operation, as customary, the tibial insert has been changed to a new one, but no problem or defect originated this replacement.
 
Event or Problem Description
Revision surgery performed due to anterior knee pain 1 year and 4 months after the primary.The surgeon resurfaced the patella.The patient already underwent revision surgery due to superficial infection where the inlay was revised in (b)(6) 2019.

Brand Name
GMK-SPHERE TIBIAL INSERT FIXED FLEX SIZE 5/14 MM L
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11320736
Report Number3005180920-2021-00113
Device Sequence Number14488190
Product Code JWH
UDI-Device Identifier07630030826818
UDI-Public07630030826818
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/17/2024
Device Model Number02.12.0514FL
Device Catalogue Number02.12.0514FL
Device Lot Number189017
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2021
Initial Report FDA Received Date02/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient Weight105